Smoothing periodic curves by a method of regularization

Thomas-Agnan, Christine (1990) Smoothing periodic curves by a method of regularization. SIAM Journal on Scientific and Statistical Computing, 11 (3). pp. 482-502.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/28156
Item Type: Article
Date: 1990
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:44
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:28156
URI: http://publications.ut-capitole.fr/id/eprint/15902

Actions (login required)

View Item View Item